Subscribe Now Subscribe Today
Republished
 

An Analytic Proof of Bugeaud-Mignotte Theorem



Jamel Ghanouchi
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

Not

Services
Related Articles in ASCI
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Jamel Ghanouchi , 2010. An Analytic Proof of Bugeaud-Mignotte Theorem. Asian Journal of Mathematics & Statistics, 3: 155-160.

DOI: 10.3923/ajms.2010.155.160

URL: https://scialert.net/abstract/?doi=ajms.2010.155.160

©  2022 Science Alert. All Rights Reserved